UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 227

of 'Infusion reactions to systemic chemotherapy'

227
TI
Pulmonary toxicity following MOPP chemotherapy.
AU
Millward MJ, Cohney SJ, Byrne MJ, Ryan GF
SO
Aust N Z J Med. 1990;20(3):245.
 
Pulmonary toxicity is a well recognised side effect of anticancer agents particularly bleomycin, cyclophosphamide, methotrexate, and busulphan. In contrast this problem has been infrequently reported following MOPP (nitrogen mustard, vincristine, prednisolone, procarbazine) chemotherapy for Hodgkin's disease and has been attributed principally to the procarbazine. We report a further instance of MOPP associated pulmonary toxicity. This case and a review of previously published cases indicate that MOPP chemotherapy may be associated with the development of permanent lung damage as well as an acute reversible hypersensitivity lung disease.
AD
Department of Medical Oncology, Sir Charles Gairdner Hospital, Perth, WA.
PMID